Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
154 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Diagnosed with Myasthenia Gravis

I just came off 30 days of prednisone, 30mg a day. I didn t have much for side effects until the last ten days. I then jumped 15 pounds, my face got twice it s normal size. My question is...I ve been totally off this med now foe two weeks. My feet and ankles are swelling, they are red with white skin appearing when I stretch the feet. They are also very painful. I ve just been diagnosed with Myasthenia Gravis.
Sat, 19 Apr 2014
Report Abuse
Ophthalmologist 's  Response
Hello
It seems from the history that you are diagnosed with Myasthenia gravis and you are on treatment with steroids in the form of prednisolone.
The swelling of the feet, weight gain... all indicate steroid related side effects.
Hence I advice you to consult your doctor to stop steroids and use alternate drugs because of the side effects.
Hence do consult your doctor for prescription of alternate drugs to steroids.

Thank you
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Autoimmune disease


Diagnosed with Myasthenia Gravis

Hello It seems from the history that you are diagnosed with Myasthenia gravis and you are on treatment with steroids in the form of prednisolone. The swelling of the feet, weight gain... all indicate steroid related side effects. Hence I advice you to consult your doctor to stop steroids and use alternate drugs because of the side effects. Hence do consult your doctor for prescription of alternate drugs to steroids. Thank you